Effective Convergence Bounds for Frobenius Structures on Connections
Rendiconti del Seminario Matematico della Università di Padova, Volume 128  (2012), p. 7-16
@article{RSMUP_2012__128__7_0,
     author = {Kedlaya, Kiran S. and Tuitman, Jan},
     title = {Effective Convergence Bounds for Frobenius Structures on Connections},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {128},
     year = {2012},
     pages = {7-16},
     zbl = {1276.14032},
     mrnumber = {3076829},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2012__128__7_0}
}
Kedlaya, Kiran S.; Tuitman, Jan. Effective Convergence Bounds for Frobenius Structures on Connections. Rendiconti del Seminario Matematico della Università di Padova, Volume 128 (2012) , pp. 7-16. http://www.numdam.org/item/RSMUP_2012__128__7_0/

[1] B. Dwork - P. Robba, Effective p-adic bounds for solutions of homogeneous linear differential equations . Trans. Amer. Math. Soc., 259 (2) (1980), pp. 559-577. | MR 567097 | Zbl 0439.12016

[1] K. S. Kedlaya, p-adic Differential Equations . Cambridge University Press, 2010. | MR 2663480 | Zbl 1213.12009

[2] K. S. Kedlaya, Effective p-adic cohomology for cyclic cubic threefolds . In Computational Algebraic and Analytic Geometry of Low-dimensional Varieties. Amer. Math. Soc., 2012. Available at http://math.mit.edu/~kedlaya/papers/. | MR 2953828

[3] A. Lauder, Rigid cohomology and p-adic point counting . J. Théor. Nombres Bordeaux, 17 (2005), pp. 169-180. | Numdam | MR 2152218 | Zbl 1087.14020

[4] A. Lauder, A recursive method for computing zeta functions of varieties . LMS J. Comput. Math., 9 (2006), pp. 222-269. | MR 2261044 | Zbl 1108.14018